# SDR 9712189156

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8915E
- Make and model: Doug DC-9-14
- Aircraft serial: 45832
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACK IN AFT PRESSURE BULKHEAD RADIAL STIFFENER 14R.  REPAIRED PER EA 91-112956.
